# SDR GLBA2012050701

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 27,583 hours, 45,273 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Prop Amp Indi
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN THEY TURNED ON THE MASTER PANEL LIGHT SWITCH, NOTICED AN ELECTRICAL BURNING ODOR, NO SMOKE NOTED, TURNED SWITCH OFF, ODOR WENT AWAY.  MX REPAIRED A WIRE ON THE PROPELLER AMP INDICATOR, NO ODOR NOTED.
